# SDR UALA2013051003281

- Difficulty date: May 9, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 66,721 hours, 24,456 cycles
- Engine: Pwa PW2037
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKIN LOWER AFT CORNER IS GOUGED.    INSTALLED REPAIR DOUBLER AT AFT CARGO DOOR SKIN LWR AFT CORNER IAW SRM 51-40-05 FIG 2, 51-40 -02 PARA 7, 4 AND 52-30-01 RPR 4 FIG 201.  ACCOMPLISHED HFEC IAW ND T 51-00-19.  NO CRACKS NOTED.  MAJOR REPAIR.
